# SDR MK1Y20201029003

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1547 STR-23L.  DURING MAINTENANCE INSPECTION AT IAI AN EXISTING BLEND OUT WAS FOUND.  PER NDT REPORT NR U-20-030 THE TOTAL LOSS IN SKIN THICKNESS IS ABOUT 11.1% (FROM 0.072” TO 0.064” 0.008 LOSS) WITHIN SRM LIMITS.  HOWEVER, THERE ARE SEVERAL FASTENERS INTO THE BLENDED AREA THAT PROHIBITED, PER B767-300 SRM 63-00-01 ALLOWABLE DAMAGE 1 DETAIL II.
